# SDR MALA954536

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824MA
- Make and model: Dhav DHC8102
- Aircraft serial: 327
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Unit
- Part number: 7002537
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 3409 - ON APPROACH TO DTW, THE INTRANSIT LIGHT ON THE GEAR HANDLE DID NOT ILLUMINATE UPON GEAR EXTENSION.  MAINTENANCE REPLACED THE ADVISORY CONTROL UNIT.  SYSTEM OPERATED SATISFACTORILY.  (M)
